Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Mating Non-Renormalizable Quadratic Polynomials
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2009 (English)In: Communications in Mathematical Physics, ISSN 0010-3616, E-ISSN 1432-0916, Vol. 287, no 1, 1-40 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we prove the existence and uniqueness of matings of the basilica with any quadratic polynomial which lies outside of the 1/2-limb of M, is non-renormalizable, and does not have any non-repelling periodic orbits.

Place, publisher, year, edition, pages
2009. Vol. 287, no 1, 1-40 p.
Keyword [en]
RATIONAL MAPS, CUBIC POLYNOMIALS, JULIA SETS, DYNAMICS
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-32291DOI: 10.1007/s00220-008-0598-yISI: 000263360000001Scopus ID: 2-s2.0-60449111628OAI: oai:DiVA.org:kth-32291DiVA: diva2:409750
Note
QC 20110411Available from: 2011-04-11 Created: 2011-04-11 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Aspenberg, Magnus
By organisation
Mathematics (Div.)
In the same journal
Communications in Mathematical Physics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 31 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf